# SDR C772008F00001

- Difficulty date: August 28, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Part number: 17068393001
- Condition: Inoperative
- Location: Lt Pass Door
- Part time: 2,889 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WAS FOUND TO BE HARD TO OPEN AFTER FLT 2068 ON 8/27//2008. FOUND COUNTERBALANCE RODS WEAK IN L1 DOOR. WILL BE REPLACING WITH NEW ONE. (K)
